# SDR COMA0260052

- Difficulty date: January 15, 2002
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 9,209 hours, 9,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5602 EMERGENCY FLOOR PATH LIGHTING IS INOPERABLE AT LAST ROW.DEFERRED MAINTENANE PER MEL.
